# SDR UALA2009092503028

- Difficulty date: September 25, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 65,363 hours, 21,147 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Damaged
- Location: Ac Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE ISSUE, FLIGHT DIVERTED.  R ENG PRSOV "OFF" LT NOT ILLUMINATED.  WITH ISOLATION VLV CLOSED APU AIR IS AVAIL FOR L ENG START AND PACK OPERATION.  DUE TO INABILITY TO MAINTAIN CABIN PRESS ON SINGLE PACK,  ACCOMPLISH INTENSIFIED INSPECTION OF BOTH PACK BAYS FOR POSSIBLE DUCT LEAK.  FOUND FLEX HOSE & CLAMP BLOWN OFF A-C DUCT.  FLEX HOSE RE-INSTALLED ON LT PACK DUCTING ALONG WITH CLAMP.  LEAK CHECKED NORMAL.  ACCOMPLISHED ENGINE RUN.  INDICATIONS AND OPERATION NORMAL.  APU PNEUMATICS NORMAL TRIED TO BACK PRESS THE RT ENG PRSOV CLOSED WITH EXTERNAL AIR REF SERVICE TIP.  NO JOY.  LIKELY NEEDS PRSOV REPLACEMENT.  REPLACED PRSOV.  PRESSURIZED A/C.  PRESSURIZATION NORMAL WITHOUT FLUX IN CABIN PRESSURE.  ACCOMPLISHED ENGINE RUN.  INDICATIONS AND OPERATION NORMAL.  APU PNEUMATICS NORMAL.
